MAUDE Adverse Event Report: ROCHE DIAGNOSTICS IRON GEN.2; PHOTOMETRIC METHOD, IRON (NON-HEME)

ROCHE DIAGNOSTICS IRON GEN.2; PHOTOMETRIC METHOD, IRON (NON-HEME)
Catalog Number 03183696122
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable iron gen.2 results for 2 samples taken at the same time from 1 patient on the cobas 6000 c501 module.Sample 1 initial result was 6.63 umol/l.Sample 2 initial result was 8.24 umol/l.On (b)(6) 2024, the samples were repeated.Sample 1 repeat results were 6.26, 5.90, 5.68, and 5.90 umol/l.Sample 2 repeat results were 8.96, 5.74, 5.60, and 5.57 umol/l.On (b)(6) 2024, the samples were repeated sample 1 repeat result was 7.41 umol/l.Sample 2 repeat result was 7.35 umol/l.On 16-jul, the samples were tested on a cobas c702 at another site.Sample 1 results were 5.495 and 5.595 umol/l twice.Sample 2 results were 5.409 and 5.314 umol/l twice.The questionable results were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The cobas 6000 c501 module serial number was (b)(6).A general reagent issue was ruled out because calibration and quality control were acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
Due to the limited data provided, the specific cause of the event could not be determined.Based on alarms in the analyzer alarm trace, the event was consistent with a general pre-analytical issue.The investigation did not identify a product problem.

Brand Name
IRON GEN.2
Common Device Name
PHOTOMETRIC METHOD, IRON (NON-HEME)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19927577
Report Number1823260-2024-02287
Device Sequence Number8375618
Product Code JIY
UDI-Device Identifier04015630918904
UDI-Public04015630918904
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number03183696122
Device Lot Number78216601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale